# SDR ASOA05544

- Difficulty date: June 20, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 601R53611001
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CLIP AT FS 625 LT AFT PRESSURE BULKHEAD WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CLIP AT FS 625 LT AFT PRESSURE BULKHEAD IAW SRM.  (K)
